# SDR FDEA201708062174

- Difficulty date: August 6, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 69,114 hours, 16,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE AT THE UPPER AFT CORNER OF NR 1 PACK BAY DOOR.   REPAIRED IAW SRM 53-20-15-2R.
